Jan 22, 2006
It is possible for an individual to contract hiv by mistakenly taking hiv antiviral drugs.
I look forward to your reply.
Response from Dr. Young
No, silly rabbit. You cannot get HIV by taking the medications that are used to treat HIV. HIV is a virus, antiviral drugs are medications. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Licking Genital Sign Of HIV AIDS
- Shingles After Eating Sperm Worried I Have HIV
- How Do You Get Trichomoniasis Without Having A Sex Partner?
- How Long Does It Take To Get Std Results Back?
- How To Stop Vaginal Bleeding?
- If Bodily Fluid Hits Just Your Skin Are You At Risk Of Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.